MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-CEDIV ADMIN SET, 15DRP, 3 NF, 109

Medline Industries, LP MEDLINE; DBQ-CEDIV ADMIN SET, 15DRP, 3 NF, 109
Catalog Number DYNDTB1545
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿the new version leaks a lot from the part i circled in the pic.It seems flimsy where as the old one was solid and didn¿t leak.Also the dyndtb1545 seem to be flimsier.¿.
 
Additional Manufacturer Narrative
According to the facility, the new version of iv tubing "leaks a lot" and "seems to be flimsier"; the leaking iv tubing is taking place "in pre-op as they get patients ready for surgery." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-CEDIV ADMIN SET, 15DRP, 3 NF, 109
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
arthem smalyukh
three lakes drive
northfield, IL 60093--275
MDR Report Key50843147
Report Number1417592-2026-46693
Device Sequence Number18651905
Product Code FPA
UDI-Device Identifier10197344098644
UDI-Public10197344098644
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K242126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTB1545
Device Lot NumberBQ241157101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown